View Full Version : Can Zyprexa Zydis cause restlessness?


netsavy006
01-23-08, 09:43 PM
I start my first dose tomorrow night. Would've started tonight except the pharmacy didn't have it in stock. But what I did want to know is can Zyprexa Zydis cause restlessness, because I've got a lot I'm already having to deal with and I don't need a drug adding more to it. It's not kept me from wanting to start the drug...

adhdogwalker
01-24-08, 12:37 PM
Any of the atypical antipsychotics can cause extrapyramidal symptoms which is what the restlessness is. However, they all have a different mechanism of action, so it might not cause it for you. I haven't tried Zyprexa but Abilify caused akithisia (sp?) for me and Risperdal caused bradykinesia. However, I take 200 mg. of Seroquel nightly and do not experience any side effects whatsoever. Unfortunately, it doesn't stabilize my moods but it eliminates my permanent headaches and migraines and helps a lot with my natural restlessness. (I have restless legs syndrome and have had it since a child.) I have read that Seroquel is sometimes used off-label for migraines and for restless legs syndrome. It sure works for me although it was originally prescribed to me as a sleep aid since Ambien does nothing for me.

My psychiatrist wanted to put me on Zyprexa after the Risperdal disaster but it causes weight gain in 80% of the people that take it so said there's no way in heck I was going to try it.

Matt S.
01-24-08, 01:03 PM
Did the other form of Zyprexa cause restlessness?

I say that only because it is the same drug.

netsavy006
01-24-08, 06:12 PM
I was only on it for 2 days and for those two days I don't remember any restlessness, but I do remember being really drowsy which I will wait out.

netsavy006
01-25-08, 02:43 PM
Well I took it last night and I'm glad I decided to try it. Because the Zyprexa Zydis is not causing the same issues that the Zyprexa Tablets did. It doesn't give me the same amount of drowsiness and I haven't had the heart palpitations like I did before. I'm telling myself this one may have to become one of my long term meds.